Hi: Try & find a doctor that does TMS or try a holistic DR. It may help than going through ECT. Manysilver
Member has chosen to not make this information public.
Member not yet following any Pages.
Hi Predictable: As I said I couldn’t sue him but I did turn him into the State Medical Licensing Board and because he was in the National Guard as a psychiatrist I called his commanding officer. Whether anyone did anything to him I don’t know as things like this are kept quiet. At least I got him fired from the job he had when he was treating me but I heard he just moved to another health organization about 2 hrs from here. Thanks for the info & encouragement!!!! JaneL Manysilver
Thanks for the info on the withdrawal from Ativan. It was a nightmare of the worse kind and besides that I had a male shrink that was god awful. Although I was doing fine on the Ativan at the time ( had to get a new shrink because of a move) the new shrink told me he would refuse to treat me unless I agreed to discontinue use of the Ativan. I didn’t know what I was in for and agreed to go off of it. He didn’t warn me about the side effects of going off of Ativan even though he was doing it on a sliding scale. Even doing that I still had a horrible reaction for several years. After four years now I am still not myself. I complained to the clinic administrator about what this doc did to me and because he had other patient complaints he was terminated. Now he is doing his bad medicine with others as here in Wisconsin you can’t sue for malpractice anymore. My current psychiatrist has me back on Ativan only cause I begged her to. Told her I really felt good on this medication but we’d have to watch it closely. I am starting to feel some better but time will tell. Thanks for the info! Manysilver
Warren: My mind is going south because I wanted to mention to you that I am an atheist and have been since I was 16. With the abuse I suffered I found no amount of praying ever helped. I hope you aren’t doctoring with the VA as I worked as a psych nurse and the doctors there were frequently as nuts as their patients. Oh the horror stories I could tell you about that system!!!!
Warren: There are drugs that your doctor can prescribe for you to help with the withdrawal symptoms. I had the same withdrawal symptoms you are having and I thought I was going to die and go nuts whichever came first. Get your doctor to order you something to tide you over the rough spots. My doc ordered Risperidone which helped a lot. But then when I went off of it I had and still have problems with my teeth and jaw. Being patient isn’t the answer….get on the phone and demand that doctor order you something. YOU DON’T HAVE TO SUFFER!!!! And don’t mind disrespecting him…they get paid enough money to take it otherwise find another shrink.
I am with you. JaneL @manysilver
Warren: I forgot to tell you that I am taking Clonazepam (Very Addictive) at night as taking it during the day will make you tire and sleepy. Don’t take Ativan (Lorazepam) as it is also very addictive and really screwed me up for two years as I was being tapered off of it. If a drug has side effects going on and off it, I will have them even ones not listed in the pamphlets. Take care JaneL @manysilver
Hi Warren: What a relief! There is someone out there that finally understands what I’ve been through and am currently going through. I am currently taking Melatonin per directions of my psychiatrist but I may ask her whether I should go off of it to see if I am more alert when I wake up. To combat my sleepiness in the morning, my psychiatrist prescribed D-Amphetamine Salt Combo (Allderal sp?) an upper. Nothing like taking one pill to combat the side effects of another drug. I hate that! I’ll ask my psychiatrist about Valerian. Meanwhile, I still am suffering. I have no friends to speak of and I am estranged from my family so there isn’t anyone I can really talk to. Thanks Warren for understanding and your words of comfort!